MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION PRISMAX ACCESSORY, AUTO EFFLUENT; DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM

BAXTER HEALTHCARE CORPORATION PRISMAX ACCESSORY, AUTO EFFLUENT; DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM
Model Number A6003
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 02/16/2023
Type of Reportable Event Malfunction
Event or Problem Description
The patient was receiving crrt, and the rn noticed effluent dripping from the 1-liter and 5-liter bags.The auto-effluent drain accessory continuously pumps effluent collected during therapy into a drain, while providing the accuracy of a scale-based measurement system.Eliminating effluent bag changes minimizes user exposure to effluent.The loss of effluent can affect the patient's therapy and increase exposure of healthcare worker to effluent.The rn had to completely remove the current crrt set prismaflex extra corporeal circuit with filter, thermax blood warmer, and auto effluent drain accessory.The machine would not allow the rn to only replace the auto effluent drain accessory.Changing of the tubing causes a delay in therapy for at least 20 minutes.Also, the cost increases because the critical care unit has to utilize another set early.The baxter rep told the leadership to remove all sets with the lot # 22h2901.The rep will take the tubing with lot # 22h2901 and replace with a new lot #.

Brand Name
PRISMAX ACCESSORY, AUTO EFFLUENT
Common Device Name
DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
one baxter parkway
deerfield IL 60015
MDR Report Key16501478
Report Number16501478
Device Sequence Number3290597
Product Code KDI
UDI-Device Identifier07332414118914
UDI-Public(01)07332414118914
Combination Product (Y/N)N
Initial Reporter StateIA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 02/28/2023
Report Date (Section F) 02/28/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberA6003
Device Catalogue Number115370
Device Lot Number22H2901
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer03/08/2023
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/08/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexFemale
Date Report Sent to FDA02/28/2023